Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Breathing trouble followed by dizziness, tingling in hands and legs and shivers. EKG normal, Adderall didn't help. What is it ?

Last night I felt a little off, like something just wasnt right with my body. Then I started having trouble catching my breath followed by dizziness , tingling in my hands and legs and I began to shiver. I went to the ER this morning for shortness of breath, dizzy, lightheaded. They gave me medicine, aderol I think, for anxiety but it did not help. I am not under any stress but they gave it to me anyways and it did not help. I noticed that my blood pressure was 108/52. It is usually about 120/70. The doctor did not address this issue. She said the EKG was normal and I recieved a ct scan hich was also normal. I still feel the same symptoms and the cardiologist cannot get me in for another month. Should I just try a different hospital ER that has a cardiology department or should I wait a whole month to see if my symptoms abate?
Asked On : Tue, 30 Oct 2012
Answers:  2 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello strongruiz , welcome to

Your symptoms does mimic anxiety and it is very easy to think on that line too. However as you provided very little history i have to ask you certain more questions , are you diabetic ? did you experience such symptoms earlier ? do you have any other co-morbid conditions for which you are taking medication ? did you experience palpitation along with dizziness and marked weakness in your limbs along with tingling sensation ? did you experience blackout or partial loss of vision during the event ? If most of the answers to my question is " YES " then my suggestion to you would be to visit a neurolgist first and then a cardiologist . also you have not mentioned your age which plays a crucial role in your case . I hope i have been able to help you . Thank you . Take care.
Answered: Tue, 30 Oct 2012
I find this answer helpful
General & Family Physician Dr. Juveria's  Response
Hello Strongruiz
You have not specified your age and sex. Most of the clinical parameters that you told are normal. Any Stress? Symptoms like dizziness, lightheadedness, tightness in chest, palpitations, shortness of breath, churning in stomach, tingling numbness of hands and feet, sense of illness all of which last for a couple of minutes per episode are seen in panic attacks.
I hope to have answered satisfactorily.
dr juveria
Answered: Tue, 30 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor